# SDR ZW0A0212001

- Difficulty date: December 1, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Aircraft: N719TW
- Make and model: Boeing 747230B
- Aircraft serial: 28487
- Aircraft time: 11,696 hours, 3,959 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 58541
- Condition: Cut
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CABIN EGRESS LIGHTS FLASHED ON AND OFF IN "C" ZONE.  REPLACED THE FEEDER CABLE, WHICH WAS CUT IN SEVERAL PLACES. CHECK-C 7-7-02 MCI.  --CLOSED--
